Stock market interdependencies: Evidence from the asian NIEs
Abdur Chowdhury ()
Journal of Macroeconomics, 1994, vol. 16, issue 4, 629-651
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (58)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0164-0704(94)90004-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:16:y:1994:i:4:p:629-651
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().